MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDF10015230
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr is the only report being submitted for mfr report #3013875781-2017-00005.The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a deltapaq coil (cdf10015230/c40841) was used during a procedure when the coil could not be detached.Another one was used to complete the procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted for mfr report #3013875781-2017-00005.It was reported by a healthcare professional that a deltapaq coil (b)(4) was used during a procedure when the coil could not be detached.Another one was used to complete the procedure.There was no report of patient injury.Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There were no significant safety signals identified related to the reported event based on a review of complaint history for the device.Therefore, no corrective actions will be taken at this time.

Brand Name
DELTAPAQ - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
rue girardet 29
le locle jura
SZ 
MDR Report Key6954305
Report Number3013875781-2017-00005
Device Sequence Number1460513
Product Code HCG
UDI-Device Identifier00878528007012
UDI-Public(01)00878528007012(17)210131(10)C40841
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberCDF10015230
Device Lot NumberC40841
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date01/02/2018
Patient Sequence Number1